# SDR F3LA2024021100021

- Difficulty date: February 8, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07141
- Aircraft time: 22,885 hours, 9,768 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: D5211046020600
- Condition: Leaking
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC WAS GROUNDED DUE TO AN SDR REPORTABLE EVENT REPORTED ON LP390249, ITEM 2: CABIN PRESSURE CLIMB RATE FLUCTUATED BETWEEN 0 AND 900 FEET PER MINUTE ON THE CLIMB. EVERYONE'S EARS POPPING BUT SYSTEM WAS NOT AS BAD AS PREVIOUS FLIGHT. FLIGHT ATTENDANTS REPORT WHISTLING SOUND FROM RIGHT AFT DOOR. EVERYTHING NORMAL AT CRUISING ALTITUDE OF 25000.   AFTER PRESSURE TEST FOUND R2 DOOR REAL LEAKING. REMOVED AND REPLACED R2 DOOR SEAL PER AMM 52-13-18-400-001A PRESSURE TEST OK. NO FURTHER DEFECTS NOTED.
